# SDR QXEA2013063001150

- Difficulty date: June 30, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 29,119 hours, 30,179 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, BRAKING POOR.  ON POST FLIGHT, NR 1 BRAKE COOL, 2,3 AND 4 WARM.  INTERIGATED CDS FOUND RT INBD WHEEL SPEED GENERATOR FAULTY REF AML 621770.   C/W FIM 32-46-11-810-804.  FUNCTIONAL TEST GOOD.  RETURNED TO SERVICE.
